Per citar aquest document: https://ddd.uab.cat/record/150431
On the integrability of the differential systems in dimension two and of the polynomial differential systems in arbitrary dimension
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2011
Resum: This is a survey on recent results providing sufficient conditions for the existence of a first integral, first for vector fields defined on real surfaces, and second for polynomial vector fields in R^n or C^n with n ≥ 2. We also provide an open question and some applications based on the existence of such first integrals.
Resum: This is a survey on recent results providing sufficient conditions for the existence of a first integral, first for vector fields defined on real surfaces, and second for polynomial vector fields in Rn or Cn with n ≥ 2. We also provide an open question and some applications based on the existence of such first integrals.
Nota: Número d'acord de subvenció MEC/MTM 2008–03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Publicat a: Journal of Applied Analysis and Computation, Vol. 1 Núm. 1 (2011) , p. 11-33, ISSN 2158-5644



18 p, 372.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir